# SDR 2018FA0000485

- Difficulty date: October 31, 2018
- Submitted: November 19, 2018
- Operation: General aviation
- Aircraft: N3267S
- Make and model: Cessna 182G
- Aircraft serial: 18255767
- Aircraft time: 3,653 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bolt
- Part number: NAS14734
- Condition: Cracked
- Location: Mlg
- Part time: 3,653 hours
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ACCIDENT INVESTIGATION OF N3267S, THE FORWARD OUTBOARD ATTACH BOLT P/N NAS147-34 HAD A PREEXISTING CRACK AT THE BEGINNING OF THE THREADS FROM THE SHAFT WITH THE PRESENCE OF CORROSION. THIS LEAD TO AN INSTANTANEOUS FAIL OF THE BOLT UPON LANDING AND SPRING GEAR SEPARATION.
AIRCRAFT EQUIPPED WITH TUNDRA TIRE BY STC. WITH A MANUFACTURE DATE OF 1964 AND NO INSPECTION REQUIREMENTS UNDER THE CESSNA 182 MAINTENANCE MANUAL INSPECTIONS. THIS ITEM SHOULD BE CONSIDERED UNDER THE AGING AIRCRAFT INSPECTIONS. RECOMMEND ADDING INSPECTION INTERVAL, WITH REMOVAL OF LANDING GEAR ATTACH BOLT(S) WITH VISUAL INSPECTION COMPONENT AND/OR A HOURLY/TIME REPLACEMENT SCHEDULE FOR BOLTS (WITH TUNDRA TIRE).
